RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 9, Issue 1  


Limits of $A$-integrals taken under the integration sign
S. S. Afanas'eva
3
Relation between summability and absolute summability by Cesàro means of complex order
I. I. Volkov
13
Spectrum of the nonself-adjoint Schrödinger operator in unbounded regions
Kh. Kh. Murtazin
19
Inequality for second characteristic values of positive operators of certain classes
Yu. V. Pokornyi
27
Complexity of the realization of a linear function in the class of $\Pi$-circuits
V. M. Khrapchenko
35
Class close to the class of $n$-abelian groups
V. M. Kotlov
41
Homology algebra of the Koszul complex of a local Gorenstein ring
L. L. Avramov, E. S. Golod
53
Holonomy groups of four-dimensional pseudo-Riemann spaces
V. V. Astrakhantsev
59
Canonical form of a two-dimensional Riemann manifold
Yu. M. Rodnyi
67
Application of Eichler's reduction formula to the representation of numbers by certain quaternary quadratic forms
O. M. Fomenko
71
Transformation of a singular boundary-value problem on a half-line to an integral equation with a discontinuous operator
A. I. Kolosov
77
Region of positivity of solutions of elliptic equations
V. A. Kondrat'ev, S. D. Éidel'man
83
Solution of Dirichlet's problem for the equation $\Delta u=-1$ in a convex region
L. G. Makar-Limanov
89
Some remarks concerning the individual ergodic theorem of information theory
B. S. Pitskel'
93
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019